Hydrodynamic limit for an infinite spin system on Z

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)139-172
Number of pages34
JournalTokyo Journal of Mathematics
Volume20
Issue number1
DOIs
Publication statusPublished - 1997 Jan 1

Fingerprint

Hydrodynamic Limit
Spin Systems
Infinite Systems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hydrodynamic limit for an infinite spin system on Z. / Suzuki, Yuki.

In: Tokyo Journal of Mathematics, Vol. 20, No. 1, 01.01.1997, p. 139-172.

Research output: Contribution to journalArticle

@article{79a1bd3a8d7148dea9ea470463871a14,
title = "Hydrodynamic limit for an infinite spin system on Z",
author = "Yuki Suzuki",
year = "1997",
month = "1",
day = "1",
doi = "10.3836/tjm/1270042406",
language = "English",
volume = "20",
pages = "139--172",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Hydrodynamic limit for an infinite spin system on Z

AU - Suzuki, Yuki

PY - 1997/1/1

Y1 - 1997/1/1

UR - http://www.scopus.com/inward/record.url?scp=85035276364&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85035276364&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270042406

DO - 10.3836/tjm/1270042406

M3 - Article

VL - 20

SP - 139

EP - 172

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -